I started taking Methx last February for Sarcoid. Over all I think I have tolerated it quite well. When I first started it, I was sick to my stomach but that ha s pretty much stopped now. I am still tired but that could be from the sarcs.. But lately I have started having sores in my mouth. The whole side of my face was sore and I thought it was from my eye surgery. I went to my retinologist and he said no my eye was fine maybe it was from my tooth. I went to the dentist yesterday and after xrays, he said there was no damage to the nerve or tooth. When it first started, I had three fever blisters on my lower lip. Now I am wondering if it could be the methx. But after this long a period of time I didn't think of this. Has anyone of you had anything list this occur? If so, did you do anything to prevent this? I really hate to go off the methx because it has certainly helped my uvietis. I have been researching it on the web but I am getting a lot of information all at once. Thanks.